# SDR 1LSM2010LVS01

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N388LS
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1249
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Condition: Sticking
- Location: Vgv
- Part time: 10,960 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ROTATION ON TAKEOFF, NR 1 ENGINE COMPRESSOR STALLED & SURGED, TOWER REPORTED SEEING FLAMES FROM TAIL PIPE.  ENGINE SHUTDOWN, SECURED & FIRE BOTTLE DISCHARGED AS A PRECAUTION.  ACFT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  ENGINE INSPECTED FOR EVIDENCE OF FIRE, NONE NOTED.  ENGINE COMPRESSORS & TURBINES FULLY BORESCOPED, ALL FINDINGS NORMAL.  VARIABLE INLET GUIDE VANE (VIGV) ACTUATORS & CONTROL UNIT INSPECTED & TESTED, ALL FIDNINGS NORMAL.  LUBED VIGV ACTUATOR MECHANISMS.  HIGH POWER ENGINE RUNS & RELATED TESTS ACCOMPLISHED, NO ABNORMAL FINDINGS.  ENGINE FIRE BOTTLE REPLACED & ACFT RELEASED FOR SERVICE.  SUBSEQUENT TAKEOFF & FLT NORMAL, NO ISSUES.  SUSPECT STICKING VIGV ACTUATOR.
